Two-point Padé-type approximation to the Cauchy transform of certain strong distributions

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Orive, R. 1
  1. 1 Department of Mathematical Analysis, Laguna Univ., 38271 Laguna, Tenerife
Revista:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Año de publicación: 1999

Volumen: 105

Número: 1-2

Páginas: 229-243

Tipo: Artículo

DOI: 10.1016/S0377-0427(99)00043-6 SCOPUS: 2-s2.0-0033132685 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus